| Model Number |
SUTR ANCH,PEEK SWI-VELOCK,3.5X 15.8MM |
| Medical Device Problem Codes |
Break (1069); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2025, it was reported by an arthrex's employee via email that for 2 units of ar-2325pslc, suture anchor, peek swivelock®, 3.5 mm x 15.8 mm, vented, 1 unit of ar-2325pslc's anchor broke during insertion.Hence, the surgeon changed to another new ar-2325pslc.But the 2nd ar-2325pslc's anchor dropped out too.This was detected during an ankle ligament injury repair surgery on (b)(6) 2025.The case was completed successfully by using ar-2324bcc.There was no patient harm, and no secondary procedure needed.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the provided information, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional field data, arthrex concluded that the most likely cause of the reported failure is user error.This includes improper bone preparation, misaligned insertion, and/or prying or levering the device during insertion, which resulted in the device breaking and/or being damaged.Since the complaint device was not returned and no evidence of the failure was provided, neither physical inspection nor a review of images could be performed.As a result, the complaint allegation could not be confirmed.